# SDR 20001127SH013

- Difficulty date: November 1, 2000
- Submitted: November 27, 2000
- Operation: General aviation
- Aircraft: N6732V
- Make and model: Beech C90
- Aircraft serial: LJ0899
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Part number: 50610000546
- Condition: Damaged
- Location: Elevator
- Part time: 1,745 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE RE-INSTALLING THE RIGHT ELEVATOR, THE MECHANIC NOTICED THE BOLT THAT HOLDS THE ELEVATOR OUTBOARD BRACKET TO THE HORIZONTAL BEARING BRACKET PN 50-620001-69 WAS SLOPPY.  AFTER REMOVING BOLT, FOUND IT SEVERELY WORN AND BRACKET 50-61000-546 HAD SEVERELY ELONGATED HOLES WHERE THE BOLT PASSES THROUGH IT.  SUBMITTER STATED PREVIOUS BOLT WAS INSTALLED WITH THIN WASHERS AND THE NUT WAS SHANKED OUT LEAVING THE BOLT LOOSE TO RATTLE IN THE BRACKET.  INSTALLED NEW BRACKET AND PROPER SIZE WASHERS ON NEW BOLT.  (X)
